Le théorème de la moyenne pour les fonctions métaharmoniques. (Q1831097): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Removed claim: author (P16): Item:Q1565579
Import240304020342 (talk | contribs)
Set profile property.
 
(One intermediate revision by one other user not shown)
Property / author
 
Property / author: Nicolas Cioranescu / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: MaRDI publication profile / rank
 
Normal rank

Latest revision as of 05:50, 5 March 2024

scientific article
Language Label Description Also known as
English
Le théorème de la moyenne pour les fonctions métaharmoniques.
scientific article

    Statements

    Le théorème de la moyenne pour les fonctions métaharmoniques. (English)
    0 references
    1930
    0 references
    Für die von \textit{Sbrana} gegebene Charakterisierung der metaharmonischen, d. h. der Gleichung \[ \varDelta u + \lambda u = 0 \] genügenden Funktionen (im Falle von zwei unabhängigen Variablen vgl. F. d. M. 51, 356 (JFM 51.0356.*); im Falle von \(n\) unabhängigen Variablen in der Arbeit ``Sulle funzioni metaarmoniche in \(n\) variabili``, Rendiconti Palermo 53 (1929), 428-436; F. d. M. \(55_{\text{II}}\)), wird ein einfacher Beweis gegeben. Für den Fall \(n = 2\) vgl. auch \textit{S. Banach} (1927; F. d. M. 53, 371 (JFM 53.0371.*)).
    0 references
    0 references
    0 references